Advertisement

Reactions Weekly

, Volume 1714, Issue 1, pp 160–160 | Cite as

Doxorubicin/ipilimumab/tamoxifen

Graft rejection: 3 case reports
Case report
  • 23 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, three women aged 60−85 years were described, who experienced corneal graft rejection during chemotherapy with doxorubicin, ipilimumab or tamoxifen [routes and dosages not stated; not all indications stated].

Case 1: An 85-year-old woman presented with decreased visual acuity in the right eye. Her medical history was significant for pseudo-exfoliation glaucoma, which was well controlled with drugs, and pseudophakic bullous keratopathy in the right eye, for which she had undergone a Descemet-stripping automated endothelial keratoplasty (DSAEK), 3 years prior to the current presentation. She was also diagnosed with metastatic ovarian cancer, for which she started receiving chemotherapy with doxorubicin for the last 28 days. At the presentation, her visual acuity...

Reference

  1. Rohr A, et al. Corneal transplant rejection after initiation of systemic antineoplastic agents. JCRS Online Case Reports 6: 37-39, No. 3, Jul 2018. Available from: URL: http://doi.org/10.1016/j.jcro.2018.02.004 - USACrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations